Sunday, June 7, 2009

Psychosis- private rant


hello. don't know who to talk to. Seems I am going through psychosis again- 2 years ago I heard voices and kept my ipod on 24.7 to listen to books instead of the voices.


Couldn't take a shower because I thought cyanide was in it

Now, the l.last few days- I am ready to put the tin foil up once again on the windows. I cannot eat, I am afraid to leave the flat. I am afraid to change my clothes. I am afraid to brush teeth, wash hair. I am manic, grabbing 10 minutes of sleep here and there. Last night took 5 klonepin in the hopes it would make me sleep.



My brain is turning and twisting to mush. My head hurts, I take a Tylenol for the pain. I have suicidal ideation, I close my eyes, i see myself with my throat cut, my wrists slashed, hanging from a tree, decapitated. I see myself lying in bed dead, Holly picking my bones for meat.

It's the Cymbalta - I know it's not real. But I cannot leave my apt, and i would give anything for an ice cream cone. It's so hot.

What do I do? I tell the doc it's thorazine, clozepin, and hospital. No hospital. Never again unless my appendix bursts. Even if I find out I have cancer, no hospital. No ECT, nothing, nothing, I cannot tell my parents they will declare me non composis mentos, I don't want that route. ....

I am scared .l just want to feel better again.

14 comments:

Gianna said...

susan,
it's possible you've withdrawn too quickly from one or both your drugs...I don't know what your schedule was but it did seem awfully fast when you talked about the lithium taper...

I don't know what sort of tapers you've made on the cymbalta either...but you can always reinstate some drug and see if you feel better.

if it's not withdrawal, you can choose to take an emergency dose of a neuroleptic if you want to avoid the hospital...do what you need to do to stay out.

as you know I think changing your diet and nutrition can help too in the long run, but if you're dealing with a crisis right now you need to be practical and keep yourself safe...

dietary and lifestyle changes take time...and if you don't have that time right now then you simply need to keep yourself safe...

I'll try calling you soon...I'm pretty sick right now and am having trouble talking...and the nausea has returned...I wish I could be more available.

susan said...

Gianna,

I have been thinking too quick on lithium too, and nutrition, lately, terrible, especially when the only thing to stop the voices is a cigarette.

Take care of yourself. I worry about you

Wendy said...

Susan,
I've been thinking about you, worrying about you - this post is a good start - talk about it, reach out for help, tell us what is going on.
I personally, don't know enough about meds to say anything significant. But I do know about suicide. Keep yourself safe, that means a regular schedule to contacting key people, when the suicide ideation starts, keep saying NO - shout it if you have to. Don't let your brain kill you!!! Stop it anyway you have to.
So you are afraid to go out, can you open the door? Can you stand to have the windows open for awhile? Can you take small steps? No shower, can you splash yourself with water from the sink - you will have to be very smart and wily to outwit this psychosis, but you can do it! I'm here - write, call, sing, shout, whatever you need - but don't quit.
Wendy

susan said...

Thanks Wendy.

I do all the above but sing. i am the world's worst singer. Seriously. Worse than Edith Bunker.

Ana said...

Susan,
I'm also worried.
Gianna is right and Wendy said a good thing telling you to call for help.
I wish you had another psychiatrist.
((((((((SUSAN)))))))
I also want you to feel fine.
Love,
Ana

Aimee said...

I just found your blog a few days ago and blog rolled you then. I go through the same thing when i'm on antidepressants. 2 years ago was the worst i'd ever been through. The voices and stuff were horrible. I'd done well for the last year and half and now am unmedicated b/c hubs lost his job and i lost my insurance and we have almost no income coming in right now.

The music that played in my head non stop 2 years ago is back. I hadnt heard it in a long time. But its constant and so loud I can sing along with it.

I'm sure you don't need me to tell you this as you probably already know but lowering your lithium too much can certainly bring back the mania and psychosis. I wouldn't want to go in the hospital either. I hope you are feeling better soon!

test said...

Hiya,

Girl, Andy and I are sending you a big hug. I don't know much about anything when it comes to meds. But I do know about feeling like s***. And most importantly, I know that I am your friend. Andy will be expecting you to join him at his 3rd birthday party.

test said...

Can you tell that I don't post on blogger at all. "Test" is me.

You old Bloomberg pal,
Beth

svasti said...

Sounds like you're going through a very rough time. Not that I understand it personally, having never taken meds (thankfully).

Definitely, reaching out for help is the most sensible thing you can do right now. Don't stay locked away while you're feeling like this!

And get better soon. If I could send you some banana cake, I would!

Wendy said...

Susan - What amazing friends you have!!! And with the singing - don't worry, I'm tone deaf and have a hearing loss, I will probably think you are a great opera singer!!! Just don't sing anything I might know because I might sign along and then you would really be sorry!
Peace and Love,
Wendy

Anonymous said...

You really should tell your family. I'm sure they will help you, it seems they have helped in the past. Can someone come over? You should not be by yourself.

blu said...

cymbalata tore me to shreds. hang in there, lady.

Anonymous said...

Hi there,

I know next to nothing about the meds you're on, so I can't comment on that part of your post, but I do want to send lots of good thoughts your way. I don't know if this would help, but maybe you could curl up with Holly for awhile.

I know that when I am feeling crisis-ish (if that is a word), if I curl up and get nice and cozy, sometimes it creates a condition in which the effort it takes to move then is enough to keep me from harming myself.

I don't know if any of that would work for you, or if it's even applicable, but I wanted to share it anyway.

Be gentle with yourself -- I'm pulling for you. :)

Littlewolf

Mark p.s./Mark p.s.2 said...

This post seems lucid to me, but what do I know. Drinking water as staying hydrated is very important to my knowledge. I myself did just go to the emergency when I knew it was time. As it was the sane thing to do. To ask for help. If you can take care of yourself with food + water ETC then don't go. The ironic thing is when you can't see reality anymore is when you need (forced)help. Is your memory affected? I'ld keep a log book of facts like when and how much I ate and drank. How much medications I have consumed (really important to avoid an accidental overdose).
If on paper (what you wrote) you are drinking and eating etc a normal amount in a 24 hour period, then maybe you don't need help. An overdose of medication will unbalance your mind further to do more irrational things as your judgement will chemically be off. Please don't take unhealthy doses of medications.

Related Posts with Thumbnails